MAUDE Adverse Event Report: ARTHREX, INC. HANDLE, REPLACEMENT, SUCTION DOWNBITER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. HANDLE, REPLACEMENT, SUCTION DOWNBITER; ORTHOPEDIC MANUAL SURG INSTR
Model Number HANDLE, REPLACEMENT, SUCTION DOWNBITER
Medical Device Problem Code Corroded (1131)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
It was reported that on the ar-6701 the suction punch is coroded.The ar-8330f with sn: (b)(6) the device has rust in the sealing cap.The ar-3240-5027 with sn: (b)(6) has an insufficient brightness through the cable to the optics.Furthermore, there is a tear at the distal end of the cable.The ar-3240-5027 with sn: (b)(6) has an insufficient brightness through the cable to the optics.The ar-400 with sn: (b)(6) is not working with two different batteries.The ar-3371-4000 is partly affected by rust in the lumens/cavities.There was no harm for patient, operator or third party reported.There was no case involvement reported.No further information received.
 
Additional Manufacturer Narrative
One unpackaged ar-6701 replacement handle for suction sidebiter batch number: 011940 was received for investigation.Visual evaluation noted wear and tear to the device with scratches and discoloration observed on the surface of the returned device.The cause for the reported failure can be attributed to wear and tear incurred from repeated usage/reprocessing.Date of manufacture: 10-oct-2019.

Brand Name
HANDLE, REPLACEMENT, SUCTION DOWNBITER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21150829
Report Number1220246-2025-09446
Device Sequence Number9330522
Product Code LXH
UDI-Device Identifier00888867040779
UDI-Public00888867040779
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 03/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHANDLE, REPLACEMENT, SUCTION DOWNBITER
Device Catalogue NumberAR-6701
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/16/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date01/14/2025
Supplement Report FDA Received Date03/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown